# SDR MWEA99384

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 9958191
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON UPPER SKIN STIFFENER IS CRACKED ABOVE 13TH STAGE BLEED DUCT INSIDE PANEL 8103A.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
